# SDR SWAA2012112609730

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 39,261 hours, 26,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1D EMERGENCY EXIT LIGHT BULB COVER MISSING/ BULB INOP.  RELAMPED AND REPLACED COVER.  OPS CHECKED REF AMM.
